# SDR USAA2012100300001

- Difficulty date: October 2, 2012
- Submitted: October 3, 2012
- Operation: Air carrier
- Aircraft: N277AY
- Make and model: Airbus A330-323
- Aircraft serial: 380
- Aircraft time: 53,724 hours, 7,562 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

FLIGHT 721, FCO - CLT - PASSENGER REPORTED SLIGHT ELECTRICAL BURNING SMELL FROM VIDEO AT SEAT 31E TURNED OFF UNIT FOR DURATION OF FLIGHT.  MAINTENANCE COULD NOT VERIFY.  OPERATED SYSTEM AT NOTED SEAT CONTINUOUSLY NOTING NO ODOR.  INSPECTED SEB'S AT LOCATION 30E/31E AND SEAT CABLING NOTING NO FAULTS.  REPLACED MONITOR ASSEMBLY AT SEAT 31E AS PRECAUTION.
